Alert archive / Texas / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 127, NWS Austin/San Antonio, TX

September 29, 2011Comal County, Hays County, Texas

NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Sep 29, 2011, 2:36 PM CDT for Comal County, Hays County, Texas. It was in force for 39 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 29, 2011, 2:36 PM CDT (19:36 UTC)
Expired
Sep 29, 2011, 3:15 PM CDT
In force
39 min
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon

Counties Comal County, TX, Hays County, TX

The radar

The Austin/San Antonio radar (KEWX), 26 km from the middle of the area, began a volume at 19:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 29, 3:05 PM CDTTSTM WND DMG7 Wnw San Marcos, TXPENNY SIZE HAIL AND SEVERAL 2 INCH DIAMETER TREE LIMBS BROKEN.
Sep 29, 3:17 PM CDTHAIL 11 W San Marcos, TXQUARTER SIZE HAIL NEAR SAN MARCOS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 29 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 12:00Z, 7.6 hours before the alert went out and 252 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 12:00Z on 2011-09-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3536 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 12:00Z on 2011-09-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -50 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3536 J/kg
Mixed-layer CIN
-11 J/kg
Mixed-layer LCL
602 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
-50 m²/s²
0-3 km storm-relative helicity
-44 m²/s²
Significant tornado parameter
-0.5
Supercell composite
-3.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

429 
WUUS54 KEWX 291936
SVREWX
TXC091-209-292015-
/O.NEW.KEWX.SV.W.0127.110929T1936Z-110929T2015Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
236 PM CDT THU SEP 29 2011

THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EAST CENTRAL COMAL COUNTY...
  SOUTHERN HAYS COUNTY...

* UNTIL 315 PM CDT.

* AT 227 PM CDT...NWS METEOROLOGISTS HAVE DETECTED A SEVERE
  THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60
  MPH.  THIS STORM WAS LOCATED 6 MILES SOUTHEAST OF WIMBERLEY...AND
  MOVING SOUTHEAST AT 5 MPH.

* SOME LOCATIONS IN THE WARNING INCLUDE SAN MARCOS.

VERY HEAVY RAINFALL WILL ALSO OCCUR WITH THIS STORM WHICH WILL 
RESULT IN MINOR FLOODING OF STREETS AND LOW WATER CROSSINGS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

&&

LAT...LON 2994 9782 2977 9801 2993 9816 3007 9802
TIME...MOT...LOC 1934Z 312DEG 3KT 2994 9801

$$
1 follow-up statement
329 
WWUS54 KEWX 291948
SVSEWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
248 PM CDT THU SEP 29 2011

TXC091-209-292015-
/O.CON.KEWX.SV.W.0127.000000T0000Z-110929T2015Z/
HAYS TX-COMAL TX-
248 PM CDT THU SEP 29 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM CDT
FOR EAST CENTRAL COMAL AND SOUTH CENTRAL HAYS COUNTIES...

AT 240 PM CDT...NWS METEOROLOGISTS CONTINUED TO DETECT A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH.
THIS STORM WAS LOCATED 6 MILES NORTHWEST OF SAN MARCOS...MOVING 
SOUTHEAST AT 5 MPH.

SOME LOCATIONS IN THE WARNING AREA INCLUDE HUNTER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE 
IMMEDIATELY FOR DAMAGING WINDS AND DEADLY CLOUD TO GROUND LIGHTNING. 
PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG 
BUILDING BUT AWAY FROM WINDOWS.

&&

LAT...LON 2995 9783 2977 9801 2993 9816 3007 9802
TIME...MOT...LOC 1947Z 312DEG 3KT 2993 9800

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 29, 12:30 PM CDT, 2 hours 6 minutes earlier.

Area forecast discussion, Sep 29, 12:30 PM CDT, 2 hours 6 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1230 PM CDT THU SEP 29 2011

.DISCUSSION...
SEE AVIATION FOR THE 18Z TAF DISCUSSION.

&&

.AVIATION...
VFR CONDITIONS WILL PREVAIL WITH MVFR CONDITIONS POSSIBLE IN AND
NEAR THUNDERSTORMS. THE FORECAST CHALLENGES FOR THIS TAF PACKAGE
ARE THE TIMING OF THE WIND SHIFT ASSOCIATED WITH THE FROPA AND THE
CHANCE OF CONVECTION IMPACTING THE TERMINALS. THE 12Z NAM WILL BE
THE BASELINE FOR THIS FORECAST HAS IT HAS A BETTER HANDLE ON THE
TIMING OF THE FRONT AND STRENGTH OF NORTHERLY WINDS FOLLOWING THE
FROPA. TIMING OF THE CONVECTION WILL BE MORE DIFFICULT SINCE ONLY
ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED WITH
DESTABILIZATION IN ADVANCE OF THE PRE-FRONTAL TROF. THUS WILL ONLY
HAVE PROB30 GROUPS AFTER 00Z. SFC WINDS FRIDAY AFTER FROPA WILL BE
NORTHERLY AT 15 TO 20 KTS WITH GUSTS OF 25 TO 30 KTS.

&&

.PREV DISCUSSION... /ISSUED 855 AM CDT THU SEP 29 2011/

UPDATE...
MADE SOME CHANGES TO THE POP...WX...AND SKY GRIDS TO REFLECT THE
FRONTAL PASSAGE OVER SOUTH CENTRAL TEXAS. OTHERWISE...THE REST OF
THE FORECAST PACKAGE IS ON TRACK. NO OTHER MAJOR CHANGES WERE MADE
AT THIS TIME.

PREV DISCUSSION... /ISSUED 700 AM CDT THU SEP 29 2011/

AVIATION...
ISOLD TO SCT SHRA/TSRA WILL DEVELOP THIS AFTERNOON AND PERSIST
THROUGH MUCH OF TONIGHT AHEAD OF A COLD FRONT THAT WILL MOVE
ACROSS THE AREA LATE TONIGHT INTO FRIDAY MORNING. HAVE MENTIONED
CB FOR THIS AFTERNOON WITH PROB30 LATE THIS EVENING INTO THE EARLY
OVERNIGHT HOURS AT THE TAF SITES. GS/GR ARE POSSIBLE WITH THE
STRONGEST TSRA. SHRA/TSRA CHANCES WILL END WITH THE FRONTAL
PASSAGE. VFR SKIES WILL PREVAIL WITH CIRRUS SCT-BKN250 AND
CUMULUS/CB FEW- SCT040-080 THIS AFTERNOON THROUGH TONIGHT. SOME
MVFR TO LOW END VFR CIGS BKN020-040 AND MVFR VSBYS 3-5SM ARE
POSSIBLE IN SHRA/TSRA. SLY WINDS LESS THAN 10 KTS WILL PREVAIL.
HOWEVER...WILL BE VARIABLE WITH GUSTS UP TO 45 KTS IN AND NEAR
SHRA/TSRA. WINDS WILL BECOME NELY AFTER THE FRONTAL PASSAGE AND
INCREASE TO 10 TO 20 KTS AND GUSTY.

PREV DISCUSSION... /ISSUED 449 AM CDT THU SEP 29 2011/

DISCUSSION...
AN UPPER LEVEL RIDGE ACROSS THE FOUR CORNER REGION WILL BE MOVING
EASTWARD AND ACROSS SOUTH CENTRAL TEXAS ON FRIDAY CONTINUING
THROUGH THE WEEKEND. THIS WILL LIMIT SHOWER AND THUNDERSTORM
ACTIVITY ACROSS THE LOCAL AREA FOR THE NEXT SEVERAL DAYS AFTER
FRIDAY.

AT THE SURFACE...A COLD FRONT RAPIDLY MOVING SOUTHWARD FROM THE
ROCKY MOUNTAINS WILL ARRIVE TO THE HILL COUNTRY LATE THIS EVENING
INTO THE OVERNIGHT HOURS. AS THE FRONT APPROACHES THE HILL COUNTRY
LATER THIS AFTERNOON...SHOWERS AND THUNDERSTORMS ARE EXPECTED
AHEAD OF THE FRONT AS LOW LEVEL MOISTURE FROM THE GULF OF MEXICO
AND UNSTABLE CONDITIONS DEVELOP. THIS ACTIVITY COULD LAST FOR
SEVERAL HOURS AND INTO THE EVENING PERIOD...WITH THE NORTHEASTERN
HILL COUNTRY AND ADJACENT AREAS EXPECTED TO EXPERIENCE MUCH OF THE
CONVECTIVE ACTIVITY. RAINFALL AMOUNTS COULD RANGE FROM QUARTER TO
HALF INCH WITH ISOLATED TOTAL UP TO AROUND ONE INCH.

ONCE THE COLD FRONT MOVES ACROSS SOUTH CENTRAL TEXAS BY LATE
FRIDAY MORNING...BREEZY NORTHEASTERLY WINDS AND DRY CONDITIONS
WILL PREVAIL FOR MUCH OF THE DAY. THIS MAY RESULT IN NEAR CRITICAL
FIRE WEATHER CONDITIONS ACROSS SOUTH CENTRAL TEXAS...MAINLY
NORTHEAST OF A LINE FROM JUNCTION TO UVALDE TO SAN ANTONIO TO
LA GRANGE. SEE FIRE SECTION FOR MORE DETAILS.

EXPECT HOT TEMPERATURES TODAY ACROSS SOUTH CENTRAL TEXAS BEFORE
THE ARRIVAL OF THE COLD FRONT. WE COULD TIE OR BREAK FEW HIGH
RECORDS ALONG THE I 35 CORRIDOR DATA SITES. SEE CLIMATE SECTION
FOR MORE DETAILS.

LOOK FOR A PLEASANT AND MOSTLY SUNNY WEEKEND WITH HIGHS IN THE
UPPER 80S AND LOW 90S ACROSS THE REGION WITH LOWS IN THE MID 50S
TO MID 60S.

CHANCES FOR RAIN WILL BE LIMITED AFTER FRIDAY AS UPPER RIDGING
WILL BE DOMINATING THE LOCAL AREA. HOWEVER...INCREASING MOISTURE
AND CLOUDS ARE ANTICIPATED ON MONDAY AND FOR MUCH OF THE UPCOMING
WEEK AS SURFACE HIGH PRESSURE SITS EAST OF THE REGION TO PRODUCE
SOUTHEASTERLY WIND FLOW ACROSS SOUTH CENTRAL TEXAS.

FIRE WEATHER...
ELEVATED FIRE WEATHER CONDITIONS ARE EXPECTED THIS AFTERNOON
ACROSS VAL VERDE COUNTY AS RH VALUES WILL REMAIN WITHIN THE LOW 20
PERCENT. FOR FRIDAY...NEAR CRITICAL FIRE WEATHER CONDITIONS ARE
EXPECTED NORTHEAST OF A LINE FROM JUNCTION TO UVALDE TO SAN
ANTONIO TO LA GRANGE AND ELEVATED FIRE WEATHER CONDITIONS
ELSEWHERE. RELATIVE HUMIDITY VALUES WILL BE IN THE MID TEENS AND
LOW 20S. NORTHEASTERLY WIND 15 TO 20 MPH ARE EXPECTED WITH EVEN
HIGHER GUSTS. EXPECT ELEVATED TO NEAR CRITICAL FIRE WEATHER
CONDITIONS ON SATURDAY FOR MUCH OF SOUTH CENTRAL TEXAS AS RH
VALUES ARE EXPECTED TO DROP ONCE AGAIN TO THE TEENS AND LOW 20S.
WINDS WILL BE FROM THE EAST AT 8 TO 12 MPH.

CLIMATE...
TODAY'S RECORD HIGHS FOR AUSTIN...SAN ANTONIO AND DEL RIO SITES.

ATT 98/1923
AUS 96/1998,1969,1953
DRT 104/1979
SAT 96/1954,1938

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY             102  68  90  60  93 /  20  40  10  -   -
AUSTIN BERGSTROM INTL AIRPORT 100  68  90  58  91 /  20  40  10  -   -
NEW BRAUNFELS MUNI AIRPORT     98  69  90  62  92 /  20  40  10  -   -
BURNET MUNI AIRPORT            99  67  88  59  90 /  20  40  -   -   -
DEL RIO INTL AIRPORT           97  72  93  65  91 /  20  30  20  10  -
GEORGETOWN MUNI AIRPORT        99  68  89  59  89 /  20  40  -   -   -
HONDO MUNI AIRPORT             99  68  93  63  93 /  20  30  10  -   -
SAN MARCOS MUNI AIRPORT        98  71  90  60  90 /  20  40  10  -   -
LA GRANGE - FAYETTE REGIONAL   97  71  92  59  87 /  20  40  10  -   -
SAN ANTONIO INTL AIRPORT       98  72  91  63  91 /  20  40  10  -   -
STINSON MUNI AIRPORT          100  72  92  64  94 /  20  40  10  -   -

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
RED FLAG WARNING FROM 7 AM TO 8 PM CDT FRIDAY FOR THE FOLLOWING
COUNTIES: ATASCOSA...BANDERA...BASTROP...BEXAR...BLANCO...BURNET...
CALDWELL...COMAL...DE WITT...FAYETTE...FRIO...GILLESPIE...
GONZALES...GUADALUPE...HAYS...KARNES...KENDALL...LAVACA...LEE...
LLANO...MEDINA...TRAVIS...WILLIAMSON...WILSON.

&&

MESOSCALE/AVIATION...13
SYNOPTIC/GRIDS...19
PUBLIC SERVICE/DATA COLLECTION...31
Hazardous weather outlook, Sep 29, 12:45 PM CDT, 1 hour 51 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1245 PM CDT THU SEP 29 2011

TXZ171>173-183>194-202>209-217>225-228-301000-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
1245 PM CDT THU SEP 29 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED
ACROSS ALL OF SOUTH CENTRAL TEXAS LATE THIS AFTERNOON INTO THE
OVERNIGHT HOURS. SOME OF THE STORMS MAY PRODUCE SMALL HAIL...WIND
GUSTS UP TO 50 MPH AND LOCALLY HEAVY DOWNPOURS UP TO ONE INCH. THE
GREATEST THREAT AREA IS THE EASTERN HILL COUNTRY AND ADJACENT
AREAS. BECAUSE OF THE LIGHTNING AND GUSTY WINDS...ELEVATED FIRE
WEATHER CONDITIONS ARE POSSIBLE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

A RED FLAG WARNING IS IN EFFECT ON FRIDAY FOR THE EASTERN HALF
OF SOUTH CENTRAL TEXAS...GENERALLY EAST OF A LINE FROM
FREDERICKSBURG TO HONDO TO DILLEY. A COLD FRONT WILL MOVE ACROSS
SOUTH CENTRAL TEXAS LATE TONIGHT INTO FRIDAY MORNING. RELATIVE
HUMIDITIES WILL FALL INTO THE MID TEENS TO MID 20S WITH ACROSS THE
WARNING AREA WITH NORTHEASTERLY WINDS OF 15 TO 20 MPH GUSTING TO 30
MPH.

ELEVATED TO NEAR CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED ON
SATURDAY ACROSS MUCH OF SOUTH CENTRAL TEXAS. RELATIVE HUMIDITIES
WILL FALL INTO THE TEENS AND LOWER 20S WITH EASTERLY WINDS OF 8 TO
12 MPH.

NO HAZARDOUS WEATHER IS EXPECTED SUNDAY THROUGH WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

In the hours before

Special weather statement, Sep 29, 1:52 PM CDT, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
152 PM CDT THU SEP 29 2011

TXZ193-208-209-223-291930-
BASTROP-CALDWELL-FAYETTE-GONZALES-
152 PM CDT THU SEP 29 2011

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN BASTROP...EASTERN
CALDWELL...EXTREME NORTHEASTERN GONZALES AND WESTERN FAYETTE COUNTIES
UNTIL 230 PM CDT...

AT 148 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM NEAR ROSANKY...OR 13 MILES SOUTHWEST OF
SMITHVILLE.  THIS STORM WAS NEARLY STATIONARY.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.
Special weather statement, Sep 29, 1:54 PM CDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
154 PM CDT THU SEP 29 2011

TXZ193-208-209-223-291945-
BASTROP-CALDWELL-FAYETTE-GONZALES-
154 PM CDT THU SEP 29 2011

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN BASTROP...EASTERN
CALDWELL...EXTREME NORTHEASTERN GONZALES AND WESTERN FAYETTE COUNTIES
UNTIL 245 PM CDT...

AT 148 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM NEAR ROSANKY...OR 14 MILES SOUTHWEST OF
SMITHVILLE.  THIS STORM WAS NEARLY STATIONARY.

WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  ROSANKY...
  CISTERN...
  JEDDO...
  KOVAR...
  TOGO...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

THE HEAVY RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES...LOW WATER
CROSSINGS AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ACROSS FLOODED
ROADWAYS.
Special weather statement, Sep 29, 2:19 PM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
219 PM CDT THU SEP 29 2011

TXZ191-292000-
HAYS-
219 PM CDT THU SEP 29 2011

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN HAYS COUNTY UNTIL
300 PM CDT...

AT 210 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM NEAR KYLE...OR 7 MILES NORTH OF SAN MARCOS...
MOVING SOUTH AT 5 MPH.

WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  SAN MARCOS...
  KYLE...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

THE HEAVY RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES...LOW WATER
CROSSINGS AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ACROSS FLOODED
ROADWAYS.

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 29, 12:23 PM CDTRed Flag WarningEWXAtascosa, Bandera, Bastrop, Bexar, Blanco, Burnet and 19 more32 hr
Sep 29, 3:14 PM CDTSevere Thunderstorm WarningEWXCaldwell, Comal, Guadalupe, Hays37 min
Sep 29, 4:14 PM CDTSevere Thunderstorm WarningEWXCaldwell, Gonzales, Guadalupe46 min
Sep 29, 4:15 PM CDTSevere Thunderstorm WarningEWXBastrop, Fayette, Lee60 min
Sep 29, 4:17 PM CDTSevere Thunderstorm WarningEWXLavaca58 min
Sep 29, 4:23 PM CDTSevere Thunderstorm WarningEWXBexar, Comal, Kendall52 min
Sep 29, 4:27 PM CDTAreal Flood AdvisoryEWXBexar, Comal, Gonzales, Guadalupe, Kendall2 hr
Sep 29, 4:27 PM CDTSevere Thunderstorm WarningEWXBexar, Guadalupe, Wilson48 min
Sep 29, 4:39 PM CDTSevere Thunderstorm WarningEWXBexar, Caldwell, Gonzales, Guadalupe, Wilson51 min
Sep 29, 4:57 PM CDTSevere Thunderstorm WarningEWXDimmit, Zavala48 min

Nearby

Severe Thunderstorm Warnings in Texas, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.